Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Longer periods, mid-cycle bleeding post taking birth control named Generness Fe. Is it normal?

I m 17 and this is my second month talking the birth control Generness Fe. The first month my period came out to be normal. Two weeks later, I had my period again; this time is was lighter. A week later, I have gotten my period again which I am currently on. Today is my 9th day having it; it is very light (such as my second period in the first month), and I have no pains or anything. So my question is, why is my period longer than 7 days?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
irregular light bleeding like you describe is a not uncommon side effect of the pills. the good news is that it usually resolves after 2-3 months and you ahod start having regular light periods as long as you take the pills regularly.

please let me know if you have any more questions.
Answered: Sun, 18 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor